New bounds for Čebyšev functional for power series in Banach algebras via a grüss-lupaş type inequality

Full text for this resource is not available from the Research Repository.

Boldea, MV, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Megan, M (2016) New bounds for Čebyšev functional for power series in Banach algebras via a grüss-lupaş type inequality. Panamerican Mathematical Journal, 26 (3). 71 - 88. ISSN 1064-9735

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33389
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login